people react very differently.
When I got mine in, for a few months I was just mood swing central. Burst into tears and chuck tanties for literally NO reason. Suddenly just want to hit things and throw stuff. Kinda scary. But that settled down. I personally don't get periods on it (although for the first time in nearly 2 years I had one a couple of weeks ago, took me a bit by surprise and it took me a while to remember what it was that I was supposed to do...). I haven't put on weight (although I did with the pill, approx 15kg but I don't know how much was lifestyle and how much the pill)
My sis on the other hand bled profusely non stop and they had to take it out because she was scared shed bleed to death. Another friend of mine had to go off it because it 'dried her up' and made her 'intimate relationship'... erhum... painful and impossible.
Horses for courses
35kg lost. (November 2005 - October 2006)
15kg gained again (as at October 2010).
Back to the drawing board - Let's do this thing!
"You can't change the winds, but you can change the sails"
"Reach out and take control of what lands in your lap"